# SDR DALA1110050929

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 59,206 hours, 45,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND L1 DOOR SLIDE LANYARD INSTALLED INCORRECTLY.  MX INSTALLED LANYARD IAW MM 25-62-00.
